MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA PROTECTOR P13-O; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA PROTECTOR P13-O; INTRAVASCULAR ADMINISTRATION SET
Model Number 515060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the skirt was broken on the bd phaseal¿ optima protector p13-o.The following information was provided by the initial reporter: the plastic skirt around the vial broke and came off.
 
Additional Manufacturer Narrative
H6: investigation summary; four photos were provided to our quality team for investigation.Upon visual inspection, it was observed that one of the vial claws was broken.A device history review was performed for lot 2104401, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples from the same lot were used for further evaluation.The product was inspected and no damage or defects were observed.Functional testing was performed, connecting the protectors to a vial, along with an injector and syringe according to the instructions for use.In all cases the spike properly penetrated the vial stopper, all product functioned as intended and no damage occurred to the protector.Product undergo visual and functional inspections throughout the manufacturing process to ensure the quality and functionality of the device.All results for lot 2104401 were reviewed and the results were acceptable, no issues related to the reported defect were identified.Based on the information available, we are unable to identify a root cause related to the manufacturing process at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ OPTIMA PROTECTOR P13-O
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14860967
Report Number3003152976-2022-00301
Device Sequence Number20161126
Product Code ONB
UDI-Device Identifier00382905150609
UDI-Public00382905150609
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model Number515060
Device Catalogue Number515060
Device Lot Number2104401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown